# SDR WRLA20101230461

- Difficulty date: December 30, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 52,501 hours, 9,268 cycles
- Engine: Pwa PW4462
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U05059-  CRACK: NR 2 ENG INLET LIP CRACK AT 4 TO  6 O'CLOCK.  NRC U05059 ISSUED.
